# SDR FDEA201009233692

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Ge CF680
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A5527670020500
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR LOWER SURFACE HAS 3 SPOTS BULGED PAINT WITH LIGHT SURFACE   CORROSION AT STA 622 AND 2 SPOTS OF BULGED PAINT, LIGHT SURFACE CORROSION AT STA 472.  REMOVED CORROSION IAW SRM 51-74-10, NDT CHECK COMPLIED FOUND SKIN DELAMINATED.  REPAIRED RT ELEVATOR LOWER SKIN IAW SRM 55-21-11, FILLER AND DOUBLER REPAIR.
